Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Missed period. Have been on extreme exercise and diet. Should I take Primalut-nor?

I ve been on an extreme exercise and diet program. Everything I eat is very healthy - I don t starve myself. I started a month ago and I think as a result of that, I ve missed my period. My doc gave me primalut-nor to take and I m hesitant about taking it. I m very bloated and I have period cramps but no period. Am I being overly cautious? Should I just take the pills? Will they disturb my hormone balance? Kindly advise.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Dear,
one of the cause of missed period is sternous exercise and dieting. Usually periods starts itself in due course `of time but if you are uncomfortable, there is no harm in taking Primolut n Tab. You will get your periods within a weak of finishing the course and it will not disturb your cycles or cause hormonal imbalance
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor